MathSciNet Relay Station
MathSciNet bibliographic data
MR1345605 (96f:12007) 12H20 (34A30)
Bhandari, A. K.; Sankaran, N. Generic differential equations and Picard-Vessiot extensions. Rend. Sem. Mat. Univ. Politec. Torino 52 (1994), no. 4, 353–358.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement